# SDR DALA2023100308127

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 75,199 hours, 9,762 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 ELECTRICAL ODOR DURING PREFLIGHT. CORRECTIVE ACTION: FOUND RIGHT RECIRC FAN AT FAULT FOR ELECTRICAL SMELL. REMOVED AND REPLACED RECIRC FAN. (9986354)
